# SDR EPUA2015042215001

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N411GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0672
- Aircraft time: 20,122 hours, 43,369 cycles
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Lt Brake
- Part time: 100 hours
- Component: Brake Assembly, Cleveland
- Component part number: 30182
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT TIRE ASSEMBLY STOPPED ROTATING  UPON LANDING.  INSPECTED & DETERMINED THAT ONE OF THE TWO ANCHOR BOLTS, PIN, ON THE BRAKE ASSEMBLY HAD BROKEN & CAUSED THE BRAKE ASSEMBLY TO JAM AGAINST THE TIRE ASSEMBLY THUS PREVENTING THE TIRE ASSEMBLY FROM ROTATING.  REPLACED DEFECTIVE BRAKE ASSEMBLY.  ALSO REPLACED TIRE ASSEMBLY DUE TO DAMAGE THAT OCCURRED DURING THIS EVENT.  THE BRAKE ASSEMBLY HAD ACCUMULATED 1516.4 SINCE IT WAS INSPECTED & SERVICED ON THE BENCH.  THE DATA IN 5G & 6G OF THIS REPORT IS NOT ACCURATE, THOSE TIME ARE NOT KNOWN.  SUBMITTER ONLY INSERTED THOSE NUMBERS SO THAT THE REPORT COULD BE FILED OTHERWISE THE COMPUTER WOULD NOT ACCEPT REPORT.  IF THERE IS AN ERROR ON SUBMITTERS PART PLEASE CONTACT AS REQUIRED.
